# SDR CA031028008

- Difficulty date: October 27, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 421136
- Part serial: 16037
- Condition: Leaking
- Location: Fuel Boost
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE WALK AROUND THE PILOT NOTICED FUEL LEAKING FROM ONE OF THE PANELS UNDER THE AIRCRAFT.  MAINTENANCE WAS NOTIFIED AND INVESTIGATION REVEALED THAT THE ELECTRIC FUEL BOOST PUMP WAS LEAKING FROM THE PRESSURE REGULATOR ADJUSTMENT.  PUMP WAS REPLACE WITH A SERVICEABLE UNIT AND THE AIRCRAFT RETURNED TO SERVICE. THE PUMP IN QUESTION HAD RECENTLY BEEN OVERHAULED AND HAD ONLY BEEN IN OPERATION FOR 28.1 HOURS.
